# SDR DALA2018100205823

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 45,345 hours, 36,443 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SWITCH S1-537 FAULTY AND CONNECTOR P1-779 DAMAGED. REMOVED AND REPLACED TAIL CONE DEPLOYMENT SWITCH S1-537 PER AMM 52-73. REMOVED AND REPLACED CONNECTOR P1-779 PER SWPM 20-31-15. OPS CHECK GOOD. OK FOR SERVICE. (LP# 0766718)
